# SDR QMLA2012093012162

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T2
- Aircraft serial: 0296
- Aircraft time: 4,126 hours, 13,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS VARIOUS AREAS OF CORROSION AT THE GROUND PLUG. COMPLETED REPAIR BY FRABICATING A FILLER USING 0.020" THICK 2024-T3 ALUMINUM ALLOY. FABRICATED A DOUBLER USING 0.025" THICK 2024-T3 ALUMINUM ALLOY. POSITIONED DOUBLER AND MATCHED DRILLED EXISTING FASTENER HOLES, PILOT DRILLED FOR ADDED FASTENERS.  REMOVED DOUBLER AND DEBURRED, CLEANED, ALODINED AND EPOXY PRIMED ALL BARE ALUMINUM.  COATED FAYING SURFACES OF DOUBLER AND ACFT WITH SEALANT AND INSTALLED USING MS20470AD4 FASTENERS IN ALL EXISTING AND NEW LOCATIONS. INSTALLED FASTENERS WET WITH SEALANT. REF FAA FORM 337 DATED 09/07/2012.
